# SDR SWAA2024121676484

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8773Q
- Make and model: Boeing 737-8
- Aircraft serial: 67514
- Aircraft time: 7,505 hours, 3,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT AIRCRAFT LEFT FA POS B WILL NOT TEST<[01] PERFORMED OPS CK OF FA POS B FLASHLIGHT PER AMM 25-64-00. OPS CK GOOD.
